English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Alternative characterizations of Fitch's xenology relation

Hellmuth, M., & Seemann, C. R. (2019). Alternative characterizations of Fitch's xenology relation. Journal of mathematical biology, 79(3), 969-986. doi:10.1007/s00285-019-01384-x.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hellmuth, Marc1, Author
Seemann, Carsten R.1, Author
Affiliations:
1Max Planck Institute for Mathematics in the Sciences, Max Planck Society, ou_3039308              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/s00285-019-01384-x
Other: 83536
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of mathematical biology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 79 (3) Sequence Number: - Start / End Page: 969 - 986 Identifier: ISSN: 1432-1416